# SDR DALA2019020800039

- Difficulty date: February 8, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 69,904 hours, 9,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK OUTBOARD OF FLIGHT ATTENDANT SEAT AT DOOR R2, FOUND CORRODED. REPLACED SEAT TRACK PER DRAWING F53275677002.
